# SDR SIMA20140909001

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 24,584 hours, 20,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND SERVICE DOOR CUT OUT CORRODED AT LOWER AFT FASTENER HOLE.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON SERVICE DOOR CUT OUT AT FRAME 22 IAW ERS-EM-53MR-726.  REPAIR MATERIALS, FRAME SECTION 145-22191-015 & STOCK L ANGLE AL-T761-.080.
